About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 180894, 17 pages
http://dx.doi.org/10.1155/2012/180894
Research Article

Almost Periodic (Type) Solutions to Parabolic Cauchy Inverse Problems

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 23 December 2011; Revised 1 March 2012; Accepted 12 March 2012

Academic Editor: István Györi

Copyright © 2012 Fenglin Yang and Chuanyi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We first show the existence and uniqueness of (pseudo) almost periodic solutions of some types of parabolic equations. Then, we apply the results to a type of Cauchy parabolic inverse problems and show the existence, uniqueness, and stability.